MAUDE Adverse Event Report: HU-FRIEDY MFG. CO., LLC HU-FRIEDY; 100 THIN SWIVEL DIRECT FLOW, 30K

HU-FRIEDY MFG. CO., LLC HU-FRIEDY; 100 THIN SWIVEL DIRECT FLOW, 30K
Model Number UI30SD100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device subject of the reported event was returned to hu-friedy for evaluation.Evaluation determined there were no material heat treatment issues found and the breakage may be attributed to the instrument being driopped or misued.The device history record (dhr) for the subject lot was reviewed and no abnormalities noted.The reprocessing of hu-friedy dental instruments and accessories states, "inspect all instruments after the cleaning and rinsing step for corosion, damaged surfaces, and impurities.Do not further use damaged instruments.".
 
Event or Problem Description
Dealer/distributor reported insert broke off in patient's mouth during procedure.Tip went to back of patient's throat, unclear if swallowed.Patient was sent to urgent care.

Brand Name
HU-FRIEDY
Common Device Name
100 THIN SWIVEL DIRECT FLOW, 30K
Manufacturer (Section D)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n. rockwell st.
chicago, IL 60618
8472574500
MDR Report Key21767737
Report Number1416605-2025-00002
Device Sequence Number8427512
Product Code ELC
UDI-Device Identifier10889950075620
UDI-Public(01)10889950075620
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI30SD100
Device Catalogue NumberUI30SD100
Device Lot Number0424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown